# SDR UPS04241974

- Difficulty date: February 17, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 50,850 hours, 39,757 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Yoke
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, ON REMOVAL & BREAKDOWN OF LT SWING LINK, YOKE ASSY FOUND TO BE CORRODED.  REPLACED SWING YOKE SUPPORT LT MLG SWING LINK IAW MM 57-15-01.
